# SDR FDEA201002160539

- Difficulty date: February 16, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082724
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FLOORBEAM MAIN CABIN BS 560, LBL10 CUT-OUT DAMAGED AREA IAW SRM 53-10-8 FIG 3, FABRICATED CHORD FAB 2 EA SUPPORT ANGLES, FAB 2 EA REINFORCEMENT STRAP IAW SRM 53-10-8 FIG REV 102, INSTALLED FLOORBEAM REPAIR AT BS 560 LBL 10 IAW SRM 51-30-2 REV 102.
